MathSciNet Relay Station
MathSciNet bibliographic data
MR2824523 20D08 (20B15)
Neunhöffer, Max; Noeske, Felix; O'Brien, E. A.; Wilson, Robert A. Orbit invariants and an application to the Baby Monster. J. Algebra 341 (2011), 297–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement